| Model Number |
CI-1601-04 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient is experiencing electrode migration.The recipient is presenting with pain and discomfort behind the pinna.The recipient is not wearing the device due to discomfort.A repositioning surgery is scheduled.
Additional Manufacturer Narrative
Additional information: section d.6b.H.6.The recipient reportedly underwent repositioning surgery on (b)(6) 2025.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The recipient was successfully activated and doing well.No further details will be provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.